Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

126 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Will intake of yamini cause any unseen future problems?

Hi doctor, I m 19 and I have been suffering from pcod. I have growth of few thick long hair on my neck. I have irregular periods since the past 1 1/2 years. My menstruation is delayed by 2 - 3 months. And when I start menstruating the blood flow is too heavy and thick. I ve even gained 7 kgs . I m 5 10 feet tall and my weight is 78 kgs. I had been consuming yamini for the past one month and even during the days of consumption I found a little bleeding everyday. I would like to know would this tablet create problems in the future regarding conceiving and would it cause weight gain? Does pcod cause weight gain? I d even like to know what could I do to get to a normal weight and what s the cause for pcod?
Tue, 5 Mar 2019
Report Abuse
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,

Yamini tablet is composed of Drospirenone and Ethinylestradiol as active ingredients.

It is primarily used for birth contro and prevention of pregnancy. However, in conditions like PCOS and irregular menstrual bleeding, it is used to regularise menstruation.

In the initial months of treatment, it might cause certain problems associated with the menstrual flow and intermittent spotting. After about 3 too 6 months, it should stabilise.

Weight changes are one of the known side effects with its intake. You can maintain your weight by means of diet and exercise.

Once the menstrual cycle regularises, it would improve the chances of conceiving. Kindly take the medication as prescribed and do the necessary follow-up as advised by your doctor.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Ashakiran S, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello Dr. I m 26 yrs old and married last 6months...i had a problem of irregular periods...thats why every months i m confusing my pragnancy....my doctor pescribe me to have yamaini tablets for irregular periods....is it safe for me or my future pragnany

doctor1 MD

hi i have pcos problem and doctor have adviced me to take yamini pills.so my main problem is that i am very confused about the intake of pills..can u please clear my confusion weathr to take the pill on the first day of periods or after 5days of periods?

doctor1 MD

My doctor had prescribed me Yamini tablets to regularize my periods and I am still continuing to have it every month. I was supposed to start a fresh dosage of 21 tablets from 9th Oct but I have missed that date. I have certain academic examinations lined up in the following months and I am worried that if I start the dosage now then my periods might clash with my examinations. The only feasible date that I see is the 31st of this month. Will delaying it so much be a problem? What else can I do?

Recent questions on  Menstruation

doctor1 MD

Hi, I use to take contraceptive pill consists of drospirenone and Ethinyloestradiol. I taking it continuously for 32 months. And I have stopped taking it on 09.09.12 to prepond the menstrual cycle. my last period date was 24.08.12. I need to know when should i get my withdrawal bleeding? How long I should take the pills? Because I dont want to conceive within 5 years.
My age is 22.

doctor1 MD

Hi, I can t understand whats going on with my body and can t tell whether I am having symptoms of hpv or regular menstruation! I have sharp pains in my abdomen that shoots through my vaginal area, a lot of gas, bloating and cramping!! Some one help me please?

doctor1 MD

My girlfriend is almost 11 days delayed frm her menstruation cycle the date was 17 or 18 bt it is 27 n yet her cycle is not started n we had done pregnancy test two times with the hlp of preganews n it was negative as such we had sex just one day after her menstruation cycle completed last time so can u please tell me the exact reason for the delay in periods

doctor1 MD

Hi doctor, I m 19 and I have been suffering from pcod. I have growth of few thick long hair on my neck. I have irregular periods since the past 1 1/2 years. My menstruation is delayed by 2 - 3 months. And when I start menstruating the blood flow is too heavy and thick. I ve even gained 7 kgs . I m 5 10 feet tall and my weight is 78 kgs. I had been consuming yamini for the past one month and even during the days of consumption I found a little bleeding everyday. I would like to know would this tablet create problems in the future regarding conceiving and would it cause weight gain? Does pcod cause weight gain? I d even like to know what could I do to get to a normal weight and what s the cause for pcod?

doctor1 MD

I get a lower back pain which is excrucitating right after my cycle ends.its remians for 4-5 days. And have to take painkillers.Its very debiliating.The feeling is like something in stuck inside which is unable to come out.My lower portion gets...

doctor1 MD

My wife is having side and back pain sometimes mild to severe she had her gallbladder out 9 months ago not sure what could be causing it. she also started birth control in September

doctor1 MD

I started menstruation last Saturday but had unprotected sex today, can I get pregnant since this is also my first menstruation after child birth?